Econometrica: Jan 2010, Volume 78, Issue 1

Recursive Equilibrium in Stochastic Overlapping‐Generations Economies

https://doi.org/10.3982/ECTA7219
p. 309-347

Alessandro Citanna, Paolo Siconolfi

We prove the generic existence of a recursive equilibrium for overlapping‐generations economies with uncertainty. “Generic” here means in a residual set of utilities and endowments. The result holds provided there is a sufficient number of potentially different individuals within each cohort.

Log In To View Full Content

Back